# SDR DALA2023072105928

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, X-44 BTW STA 200-205 AT PAX CABIN. SUMMARY OF NRC 00369: CORROSION LEVEL 2. SEAT TRACK, X-44 BTW STA 200 TO 264 WAS REPLACED PER B717 SRM 51-41-05-0G PAR 8 AND SRM 51-41-01-0G PROCEDURE GENERAL. (LP #2876390)
